# SDR USAA001592

- Difficulty date: September 27, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-6, INTERCOSTAL HAD 1 INCH CRACK AT BS 179 WL 207 RBL 28.  FABRICATED NEW INTERCOSTAL AND ANGLE PER SRM 51-10-02, SRM 51-10-08.  (X)
